# SDR DL777040217

- Difficulty date: March 5, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 8,286 hours, 1,324 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 10586
- Condition: Failed
- Location: Water Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOSS OF WATER PRESSURE IN CABIN, DIVERTING TO JFK FOR REPAIRS.  INSPECTED ALL WATER AND AIR PRESSURE LINES AT WATER TANKS AND VERIFIED ALL VALVES CLOSED.  NO LEAKS.  CKD AIR COMP AND VERIFIED GOOD AIR PRESS.  FOUND AIR COMP CHECK VALVE STUCK OPEN AND VERY LOW AIR PRESS AFTER PRESS REGULATOR WITH APU AIR ON.  RECOMMEND REPLACE CHECK VLV/IN-LINE FILTER AND PRESSURE REG FWD POTABLE WATER SYS TO MCO AND PLACARD PER MEL 38-10-01B WATER SYSTEM DRAINED.  MTC REMOVED AND REPLACED CHECK VLV SYSTEM, CHECKS OK.
